# SDR CALA2011112900775

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 7,540 hours, 2,381 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 802535
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 7,460 hours, 2,360 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF APPROX 500FT HAD BIRD STRIKE IN LEFT ENGINE.  ENGINE CONTINUED TO RUN BUT HAD COMPRESSOR STALLS EVERY FEW SECONDS REF L/P 8935556 FOR CORRECTIVE ACTION NO CAUTION LIGHTS IN COCKPIT VIBRATION WAS 2.6 BELOW 65 PERCENT N1 ENGINE RAN SMOOTH DID SIMULATED SINGLE ENGINE RETURN.  REMOVED AND REPLACED NR 1 ENGINE.
